Sergey Zelik
Sergey Zelik
Verified email at surrey.ac.uk
Title
Cited by
Cited by
Year
Attractors for dissipative partial differential equations in bounded and unbounded domains
A Miranville, S Zelik
Handbook of differential equations: evolutionary equations 4, 103-200, 2008
3362008
Exponential attractors for a nonlinear reaction-diffusion system in R3
M Efendiev, A Miranville, S Zelik
Comptes Rendus de l'Academie des Sciences-Series I-Mathematics 330 (8), 713-718, 2000
2592000
Uniform exponential attractors for a singularly perturbed damped wave equation
P Fabrie, C Galusinski, A Miranville, S Zelik
Discrete & Continuous Dynamical Systems-A 10 (1&2), 211, 2004
1762004
The Cahn-Hilliard equation with logarithmic potentials
L Cherfils, A Miranville, S Zelik
Milan Journal of Mathematics 79 (2), 561-596, 2011
1642011
Robust exponential attractors for Cahn‐Hilliard type equations with singular potentials
A Miranville, S Zelik
Mathematical methods in the applied sciences 27 (5), 545-582, 2004
1532004
Smooth attractors for strongly damped wave equations
V Pata, S Zelik
Berlin: Weierstraß-Institut für Angewandte Analysis und Stochastik, 2006
1492006
The attractor for a nonlinear reaction‐diffusion system in an unbounded domain
MA Efendiev, SV Zelik
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
1412001
Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems
M Efendiev, S Zelik, A Miranville
Proceedings. Section A, Mathematics-The Royal Society of Edinburgh 135 (4), 703, 2005
1372005
Exponential attractors for the Cahn–Hilliard equation with dynamic boundary conditions
A Miranville, S Zelik
Mathematical methods in the applied sciences 28 (6), 709-735, 2005
1332005
Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent
S Zelik
Communications on Pure & Applied Analysis 3 (4), 921, 2004
1012004
Exponential attractors for a singularly perturbed Cahn‐Hilliard system
M Efendiev, A Miranville, S Zelik
Mathematische Nachrichten 272 (1), 11-31, 2004
1002004
Finite-dimensional attractors for the quasi-linear strongly-damped wave equation
V Kalantarov, S Zelik
Journal of Differential Equations 247 (4), 1120-1155, 2009
982009
A result on the existence of global attractors for semigroups of closed operators
V Pata, S Zelik
Communications on Pure & Applied Analysis 6 (2), 481, 2007
852007
Highly efficient near-infrared hybrid organic-inorganic nanocrystal electroluminescence device
KN Bourdakos, D Dissanayake, T Lutz, SRP Silva, RJ Curry
Applied Physics Letters 92 (15), 142, 2008
83*2008
The Cahn-Hilliard equation with singular potentials and dynamic boundary conditions
A Miranville, S Zelik
arXiv preprint arXiv:0904.4023, 2009
822009
Attractors of reaction‐diffusion systems in unbounded domains and their spatial complexity
SV Zelik
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
812003
On the 3D Cahn–Hilliard equation with inertial term
M Grasselli, G Schimperna, A Segatti, S Zelik
Journal of Evolution Equations 9 (2), 371-404, 2009
792009
On the 3D Cahn–Hilliard equation with inertial term
M Grasselli, G Schimperna, A Segatti, S Zelik
Journal of Evolution Equations 9 (2), 371-404, 2009
792009
A remark on the damped wave equation
V Pata, S Zelik
Communications on Pure & Applied Analysis 5 (3), 611, 2006
762006
The attractor for a nonlinear hyperbolic equation in the unbounded domain
SV Zelik
Discrete and Continuous Dynamical Systems 7 (3), 593-642, 2001
682001
The system can't perform the operation now. Try again later.
Articles 1–20